Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Scattering theory and the geometry of multitwistor spaces


Author: Matthew L. Ginsberg
Journal: Trans. Amer. Math. Soc. 276 (1983), 789-815
MSC: Primary 32L25; Secondary 81D25, 81F20
MathSciNet review: 688978
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Existing results which show the zero rest mass field equations to be encoded in the geometry of projective twistor space are extended, and it is shown that the geometries of spaces of more than one twistor contain information concerning the scattering of such fields. Some general constructions which describe spacetime interactions in terms of cohomology groups on subvarieties in twistor space are obtained and are used to construct a purely twistorial description of spacetime propagators and of first order $ {\phi ^4}$ scattering. Spacetime expressions concerning these processes are derived from their twistor counterparts, and a physical interpretation is given for the twistor constructions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32L25, 81D25, 81F20

Retrieve articles in all journals with MSC: 32L25, 81D25, 81F20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0688978-7
PII: S 0002-9947(1983)0688978-7
Article copyright: © Copyright 1983 American Mathematical Society